# SDR SWAA2021052470105

- Difficulty date: May 7, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 767 Rbl 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT# A45-008; AFT CARGO PIT DOOR CUTOUT; RH INTERCOSTAL HAS CORROSION ON UPPER AND LOWER SURFACE; WL: 156; RBL: 19; 767 TO 767+8. ; / REMOVED CORROSION ON R/H INTERCOSTAL AT STATION 767 ORIGINAL THICKNESS .056 REMOVED .016 REMAINING .040 INTERCOSTAL WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 VERIFIED BY TOOL 36649 DUE 8-4-21; VERIFIED CORROSION REMOVAL; FOUND TO BE OUT OF LIMITS.
